# SDR 2008FA0000646

- Difficulty date: September 1, 2008
- Submitted: September 30, 2008
- Operation: General aviation
- Aircraft: N407LG
- Make and model: Bell 407
- Aircraft serial: 53143
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001111
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/R BLADE HAS 2706.0 HRS TT WHEN CLEANING BLADE FOR REINSTALLATION, MANY SHALLOW CRACKS WERE FOUND ON THE TOP SURFACE OF BLADE 24 INCH IB OF TRIM TAB. THE CRACKS RUN 45 DEGREES TO BLADE SPAN. CONTACTED MFG PRODUCT SUPPORT AND WAS INFORMED THAT THIS CONDITION IS CALLED "TRACER STRANDS" AND IS A CONDITION NEEDING REPAIR. PRODUCT SUPPORT ALSO INFORMED US THAT THIS WOULD BE REFERENCED INT THE MANUALS IN THE NEAR FUTURE AND THAT NEWER BLADES HAVE BEEN CORRECTED FOR THIS PROBLEM. (K)
